# SDR USAA920080598

- Difficulty date: March 8, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 35,846 hours, 13,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1141
- Condition: Inoperative
- Location: Cabin
- Part time: 35,846 hours, 13,763 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAL - EEL - C7 CHECK - LEFT HAND SIDE EMERGENCY POWER SUPPLY UNIT INOPERATIVE.  REPLACED LEFT HAND SIDE EMERGENCY POWER SUPPLY UNIT IAW A320 AMM 31-51-58.
